Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 5, NWS State College, PA

June 8, 20154 counties in Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 8, 2015, 5:06 PM EDT for 4 counties in Pennsylvania. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 5:06 PM EDT (21:06 UTC)
Expired
Jun 8, 2015, 8:00 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Perry County, PA

The radar

The State College radar (KCCX), 107 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:00 PM EDTFLASH FLOODOrrstown, PAFLASH FLOODING REPORTED IN ORRSTOWN AND NORTHERN FRANKLIN COUNTY.
Jun 8, 6:00 PM EDTFLASH FLOODShippensburg, PASOUTH FAYETTE AND KING STREETS FLOODED BY MIDDLE SPRING CREEK .
Jun 8, 6:00 PM EDTFLASH FLOODShippensburg, PAFLASH FLOODING REPORTED IN SHIPPENSBURG AND THROUGHOUT CUMBERLAND COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 333 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
333 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

303 
WGUS51 KCTP 082106
FFWCTP
PAC041-043-055-099-090000-
/O.NEW.KCTP.FF.W.0005.150608T2106Z-150609T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 800 PM EDT
    
* AT 500 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  VERY HEAVY RAIN FROM NEAR DAUPHIN TO CARLISLE AND NEWBURG.  UP TO 
  TWO INCHES OF RAIN HAVE ALREADY FALLEN NEAR NEWBURG AND NEWVILLE. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. THE HEAVY RAIN AREA 
  WILL GRADUALLY SHIFT EAST TO IMPACT SHIPPENSBURG...HARRISBURG AND 
  HERSHEY BY 6 PM.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CAMP HILL...CARLISLE...CHAMBERSBURG...COLONIAL PARK...ENOLA...
  HARRISBURG...HERSHEY...HUMMELSTOWN...LEMOYNE...LINGLESTOWN...LOWER
  ALLEN...MECHANICSBURG...NEW CUMBERLAND...PALMYRA...PROGRESS...
  SHIPPENSBURG...STEELTON...BLOSERVILLE...BOILING SPRINGS AND
  BRESSLER-ENHAUT-OBERLIN.

ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS POSSIBLE IN THE WARNED AREA 
BETWEEN 5 AND 7 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3993 7787 4000 7792 4011 7779 4017 7766
      4031 7745 4043 7666 4024 7659 4020 7681
      4022 7685 4022 7690 4018 7692 4015 7708
      4000 7735 3999 7740 3992 7747

$$

LAMBERT/WATSON
2 follow-up statements
130 
WGUS71 KCTP 082205
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
605 PM EDT MON JUN 8 2015

PAC041-043-055-099-090000-
/O.CON.KCTP.FF.W.0005.000000T0000Z-150609T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND PA-DAUPHIN PA-PERRY PA-FRANKLIN PA-
605 PM EDT MON JUN 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CUMBERLAND...SOUTHERN DAUPHIN...SOUTHEASTERN PERRY AND NORTHEASTERN
FRANKLIN COUNTIES...

AT 558 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. 

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... CAMP 
HILL...CARLISLE...CHAMBERSBURG...COLONIAL PARK...ENOLA... 
HARRISBURG...HERSHEY...HUMMELSTOWN...LEMOYNE...LINGLESTOWN...LOWER 
ALLEN...MECHANICSBURG...NEW CUMBERLAND...PALMYRA...PROGRESS... 
SHIPPENSBURG...STEELTON...BLOSERVILLE...BOILING SPRINGS AND BRESSLER-
ENHAUT-OBERLIN.

FLASH FLOODING HAS BEEN REPORTED ON MIDDLE SPRING CREEK IN 
SHIPPENSBURG.  KING STREET IS CLOSED BETWEEN EARL AND FAYETTE.  THE 
RAILROAD UNDERPASS AT SOUTH FAYETTE AND OLD SCOTTLAND ROAD IS ALSO 
FLOODED.  SEVERAL OTHER ROADS HAVE BEEN REPORTED FLOODED IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3993 7787 4000 7792 4011 7779 4017 7766
      4031 7745 4043 7666 4024 7659 4020 7681
      4022 7685 4022 7690 4018 7692 4015 7708
      4000 7735 3999 7740 3992 7747

$$

CR/BL
275 
WGUS71 KCTP 082323
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
723 PM EDT MON JUN 8 2015

PAC041-043-055-099-082333-
/O.CAN.KCTP.FF.W.0005.000000T0000Z-150609T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND PA-DAUPHIN PA-PERRY PA-FRANKLIN PA-
723 PM EDT MON JUN 8 2015

...THE FLASH FLOOD WARNING FOR CUMBERLAND...SOUTHERN DAUPHIN...
SOUTHEASTERN PERRY AND NORTHEASTERN FRANKLIN COUNTIES IS CANCELLED...

FLOOD WATERS ARE RECEDING...AND ARE NO LONGER EXPECTED TO POSE A 
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD 
CLOSURES.

LAT...LON 3993 7787 4000 7792 4011 7779 4017 7766
      4031 7745 4043 7666 4024 7659 4020 7681
      4022 7685 4022 7690 4018 7692 4015 7708
      4000 7735 3999 7740 3992 7747

$$

CR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 5:06 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 8, 5:06 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT MON JUN 8 2015

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL PUSH ACROSS THE AREA FROM THE GREAT
LAKES THIS EVENING...BRINGING SHOWERS AND THUNDERSTORMS TO THE
REGION. THE FRONT WILL MOVE SOUTH OF THE REGION TUESDAY. AFTER
SOME DRY WEATHER FOR MIDWEEK...ANOTHER FRONTAL SYSTEM WILL BRING
A CHANCE OF SHOWERS BY LATE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SEVERE DEEP CONVECTION IMPACTING LOWER TO MIDDLE SUSQ AT THIS HOUR
WITH NUMEROUS SHOWERS WITH ISOLATED THUNDER ACROSS THE REMAINDER
OF CENTRAL AND NORTHWEST PA. A FEW HOURS OF TRAINING HAVE PROMPTED
FLASH FLOOD WARNINGS OVER PORTIONS OF THE RIDGE AND VALLEY
REGION...AND EXPANSION BEING CONSIDERED INTO THE LOWER SUSQ AT
PRESENT AT LINE BEARS DOWN ON THE HARRISBURG METRO AREA. MULTIPLE
SUPERCELLS WITH STRONG ROTATION HAVE BEEN INTERROGATED WITH NO
CONFIRMED TORNADO TOUCHDOWNS...BUT SEVERAL SPORADIC WIND DAMAGE
REPORTS HAVE BEEN RECEIVED. WILL CLEAR A FEW TOR WATCH COUNTIES
SHORTLY WEST OF THE MAIN ACTION WHICH CURRENTLY EXTENDS FROM
FRANKLNI COUNTY NORTHEAST TO SCHUYLKILL COUNTY.

WITH MODERATE CAPE AND STRONG WIND SHEAR...A TORNADO WATCH REMAINS
IN EFFECT THROUGH 00Z FOR CENTRAL AND EASTERN PORTIONS. BEST
THREAT REMAINS OVER THE SUSQ VALLEY WHERE HELICITY IS MAXIMIZED.
MAIN THREAT IS QUICKLY TRANSITIONING TO HEAVY RAIN...BUT LARGE
HAIL THREAT ALSO EXISTS ACROSS THE SOUTH AND EAST.

HEAVY RAIN THREAT IS BEING DRIVEN BY POTENT UPPER JET ENTRANCE
REGION...WITH PW IN EXCESS OF 1.5". SLOW MOVING FRONT EDGING
THROUGH THIS TROPICAL AIR MASS WILL CONTINUE TO PRODUCE TRAINING
CONCERNS THROUGH LATE TONIGHT. HOWEVER...THIS THREAT IS NOT
WIDESPREAD ENOUGH AT THIS TIME FOR FLASH FLOOD WASH ISSUANCE AT
THIS TIME...ALTHOUGH WILL CONTINUE TO MONITOR.

ACTIVITY DECREASES IN INTENSITY LATE TONIGHT INTO EARLY TUESDAY
MORNING...BUT AREAL COVERAGE WILL REMAIN HIGH INTO THE PRE DAWN
HOURS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE UPPER TROUGH WILL BE SWINGING THROUGH ON TUESDAY...KEEPING THE
THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE DEEPEST
MOISTURE/PWATS ARE FORECAST TO HAVE MOVED EAST OF THE REGION BY
EARLY IN THE DAY SO THE POTENT TROUGH WILL BE WORKING ON AN
INCREASINGLY DRY AIRMASS. HIGHS IN THE LOWERS 70S TO LOWER 80S
FROM NW TO SE WILL BE A DEGREE OR TWO EITHER SIDE OF NORMAL FOR
EARLY JUNE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
AFTER THE UPPER TROUGH PASSES BY LATER TUESDAY...NAEFSBC SHOWS
UPPER HEIGHTS REBOUNDING OVER THE EASTERN US SUGGESTING A
RESURGENCE OF WARMTH AND EARLY SUMMER HUMIDITY. A SERIES OF
SHORTWAVES ARE SHOWN IN THE OPERATIONAL GFS/ECMWF SHEARING OUT AS
THEY SKIRT THE AREA TO THE NORTH...RE-INTRODUCING THE LOW CHANCES
FOR SHOWERS FROM ABOUT THURSDAY INTO THE WEEKEND.

TEMPS SHOULD AVERAGE WELL ABOVE NORMAL FROM MIDWEEK ONWARD.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS CENTRAL PA AIRFIELDS
AS COLD FRONT SLOWLY PRESSES SOUTHEASTWARD FROM THE OHIO VALLEY
AND EASTERN GREAT LAKES. SHARP REDUCTIONS IN AND NEAR NUMEROUS
CONVECTIVE CLUSTERS NOTED ACROSS MOST CENTRAL AND SOUTHEAST PA
AIRFIELDS. MAIN THREATS IN STRONGER STORMS BEING STRONG WINDS AND
HEAVY RAIN...REDUCING VSBY AND CIGS TO IFR AND BRIEF LIFR AT KMDT
AND KSEG THROUGH 600 PM.

AREAS OF RAIN/EMBEDDED TSTMS AND LOWER CIGS REMAIN OVERNIGHT AS
AFOREMENTIONED COLD FRONT CROSSES CWA. SHOWERS LINGER INTO TUE AS
TROUGH LIFTS OUT. BUT IMPROVEMENT SHOULD OCCUR AS DAY WEARS ON.

OUTLOOK...

TUE...MVFR WITH MORNING SHOWERS AND THUNDERSTORMS.
VFR LATER PART OF THE DAY.
WED...NO SIG WX.
THU-SAT...CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RXR
NEAR TERM...DEVOIR/RXR
SHORT TERM...LA CORTE/RXR
LONG TERM...WATSON/LA CORTE
AVIATION...DEVOIR/RXR
Hazardous weather outlook, Jun 8, 2:44 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EDT MON JUN 8 2015

PAZ004>006-010-011-017-024-033-091845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
244 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION INTO TONIGHT.
SOME THUNDERSTORMS THROUGH EARLY EVENING COULD PRODUCE GUSTY
WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-091845-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
244 PM EDT MON JUN 8 2015

...TORNADO WATCH 276 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THE POTENTIAL IS ALSO THERE FOR LOCALLY HEAVY RAINFALL THROUGH
TONIGHT...AS STORMS COULD MOVE REPEATEDLY OVER THE SAME
LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING PROBLEMS AND SHARP
RISES ON SOME SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Local storm report, Jun 8, 3:44 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     HERNDON                 40.71N  76.84W
06/08/2015                   NORTHUMBERLAND     PA   EMERGENCY MNGR

            2 LARGE TREES DOWN/ROAD CLOSURE IN JACKSON TWP

&&

EVENT NUMBER CTP1500085

STEINBUGL
Special weather statement, Jun 8, 4:03 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT MON JUN 8 2015

PAZ056-082030-
PERRY PA-
403 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT PERRY COUNTY UNTIL 430 PM EDT...

AT 403 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LOYSVILLE...MOVING NORTHEAST AT 45 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NEW BLOOMFIELD AROUND 415 PM EDT.
  NEWPORT AROUND 420 PM EDT.
  DUNCANNON AROUND 425 PM EDT.
  NEW BUFFALO AROUND 430 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LANDISBURG AND
LIVERPOOL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4031 7739 4037 7741 4057 7699 4053 7698
      4051 7698 4050 7697 4046 7696 4042 7701
      4036 7701 4035 7693 4035 7700
TIME...MOT...LOC 2003Z 247DEG 40KT 4035 7733

DEVOIR
Local storm report, Jun 8, 4:13 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 N DONATION            40.58N  77.94W
06/08/2015                   HUNTINGDON         PA   TRAINED SPOTTER

            TREE DAMAGE LARGE LIMBS DOWN ON RTE 26

&&

EVENT NUMBER CTP1500086

PAH
Local storm report, Jun 8, 4:20 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     1 NW MILLERSTOWN        40.56N  77.17W
06/08/2015                   PERRY              PA   NWS EMPLOYEE

            TREE DOWN ON RTE 322 BLOCKING RIGHT LANE AND BERM

&&

EVENT NUMBER CTP1500087

PAH
Local storm report, Jun 8, 4:48 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
448 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     2 SSE PORT ALLEGANY     41.79N  78.26W
06/08/2015                   MCKEAN             PA   PA D.O.T.

            TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN
            TURBETT TOWNSHIP

&&

EVENT NUMBER CTP1500088

PAH
Local storm report, Jun 8, 4:49 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     MEXICO                  40.54N  77.35W
06/08/2015                   JUNIATA            PA   PA D.O.T.

            MULTIPLE TREES AND WIRES DOWN ON DOE RUN ROAD

&&

EVENT NUMBER CTP1500089

PAH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:13 AM EDTSpecial Weather StatementCTPWarren62 min
Jun 8, 12:46 PM EDTSpecial Weather StatementCTPTioga44 min
Jun 8, 1:41 PM EDTSpecial Weather StatementCTPSnyder, Union34 min
Jun 8, 1:43 PM EDTSpecial Weather StatementCTPTioga47 min
Jun 8, 1:57 PM EDTSpecial Weather StatementCTPTioga48 min
Jun 8, 2:00 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Northumberland, Snyder, Union45 min
Jun 8, 2:06 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Mifflin39 min
Jun 8, 2:11 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 8, 2:17 PM EDTSpecial Weather StatementCTPCambria43 min
Jun 8, 2:19 PM EDTSpecial Weather StatementCTPBedford, Fulton26 min
Jun 8, 2:35 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Lycoming, Potter, Tioga70 min
Jun 8, 2:42 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Mifflin, Montour, Northumberland and 4 more48 min
Jun 8, 2:44 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset61 min
Jun 8, 2:57 PM EDTSpecial Weather StatementCTPSomerset33 min
Jun 8, 3:29 PM EDTTornado WarningCTPColumbia, Northumberland, Schuylkill61 min
Jun 8, 3:30 PM EDTTornado WarningCTPDauphin, Perry45 min
Jun 8, 3:42 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin, Snyder63 min
Jun 8, 3:49 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Sullivan71 min
Jun 8, 4:03 PM EDTSpecial Weather StatementCTPPerry27 min
Jun 8, 4:18 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Franklin, Lebanon, Northumberland, Perry and 1 more72 min
Jun 8, 4:19 PM EDTFlash Flood WarningCTPDauphin, Juniata, Perry5 hr
Jun 8, 4:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill46 min
Jun 8, 4:37 PM EDTSevere Thunderstorm WarningCTPSchuylkill38 min
Jun 8, 4:38 PM EDTSevere Thunderstorm WarningCTPColumbia25 min
Jun 8, 5:08 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Schuylkill, York67 min
Jun 8, 5:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York63 min
Jun 8, 5:49 PM EDTAreal Flood AdvisoryCTPLebanon116 min
Jun 8, 6:11 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York79 min
Jun 8, 6:13 PM EDTSpecial Weather StatementCTPAdams32 min
Jun 8, 6:19 PM EDTSevere Thunderstorm WarningCTPAdams41 min
Jun 8, 7:59 PM EDTSpecial Weather StatementCTPLancaster31 min

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.